Phone: 626-369-1280 | Toll-Free: 866-693-3754 | Fax: 626-369-1262 | 7:30AM - 5:00PM PST, Monday to Friday

North By Honeywell Swift First Aid Aypanal Non-Aspirin Pain Reliever Tablet

SKU : PL-SH4161583
North By Honeywell Swift First Aid Aypanal Non-Aspirin Pain Reliever Tablet
Sale price $12.43
Regular price
$12.43

PRODUCT OVERVIEW

Swift First Aid 2 Pack Aypanal Non Aspirin Pain Reliever containing 325mg acetaminophen provides relief from headaches, muscular aches, cramps and fever, sold as 125 packs per box, 12 boxes per case.

Features

Regular & extra strength aypanal regular or extra strength relief from headaches, muscular aches, cramps and fever
Compares to tylenol

Product Attributes

Product Type
» Pain Reliever Tablet

Brand Name
» Aypanal, Swift First Aid

Package
» 125 Packs Per Box

Composition
» 325 mg Acetaminophen


Item has not been reviewed. Be the first to write a review for this item